| Model Number |
MMT-723NAS |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had button error and escape button was not working.The customer also stated that they cannot clear battery out limit alarm.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received with intermittent button response due to corroded keypad traces noted.Device passed displacement test, self test, off no power test and all operating currents tested within the specification.No unexpected off no power were noted.The test reservoir p-cap was able to lock in place.